# SDR DXTA200702235

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 6,123 hours, 3,794 cycles
- Engine: Allsn AE3007C
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT 40-50 KNOTS FG B FAIL CAME ON WITH AMBER (YAW DAMP FAIL) AND MACH TRIM OFF).  FOUND EXCESSIVE WATER IN THE COPILOTS PITOT TUBE.  PURGED SYSTEM AND PERFORMED OPERATIONAL CHECK AND LEAK CHECK IAW CHP 34-11-08 OF MM.  SYSTEM OPERATIONAL CHECK AND LEAK CHECK GOOD.
